MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.D4) device serial number - not available from facility.H3) the glidelight was discarded, thus no returned product investigation was performed.H6) per ifu, pericardial effusion is listed as a possible complication with use of the glidelight device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) lead due to fracture.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.Utilizing multiple spectranetics devices (12f glidelight laser sheath, 14f glidelight laser sheath, 16f glidelight laser sheath, 11f tightrail sub-c rotating dilator sheath, and 13f tightrail sub-c rotating dilator sheath) the rv and ra leads were removed.Post-extraction, the initial transesophageal echocardiogram (tee) was negative for an effusion; however, several minutes later after a repeat tee, a small pericardial effusion was detected.Under continued monitoring, it was noted that the pericardial effusion had grown, and rescue efforts began, including pericardiocentesis.The patient survived the procedure.This report captures the 12f glidelight in use when a pericardial effusion occurred post-procedure, requiring intervention.There was no alleged malfunction of the glidelight device in use during the procedure.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key25588088
Report Number3007284006-2026-00376
Device Sequence Number12175341
Product Code MFA
UDI-Device Identifier00813132020323
UDI-Public(01)00813132020323(17)270106(10)0303372964
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500-301
Device Catalogue Number500-301
Device Lot Number0303372964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT 1948 RV PACING LEAD.; ABBOTT 2088TC RA PACING LEAD.; PHILIPS LASER SYSTEM.; SPECTRANETICS 11F TIGHTRAIL SUB-C DILATOR SHEATH.; SPECTRANETICS 13F TIGHTRAIL SUB-C DILATOR SHEATH.; SPECTRANETICS 14F GLIDELIGHT LASER SHEATH.; SPECTRANETICS 16F GLIDELIGHT LASER SHEATH.; SPECTRANETICS LLD LEAD LOCKING DEVICES.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age49 YR
Patient SexFemale
Patient Weight55 KG
Patient EthnicityHispanic
Patient RaceWhite